On Complex Gaussian Jacobsthal and Jacobsthal-Lucas Quaternions

Arslan H.

Cumhuriyet Science Journal, vol.41, no.1, pp.1-10, 2020 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 41 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.17776/csj.613058
  • Title of Journal : Cumhuriyet Science Journal
  • Page Numbers: pp.1-10


The main aim of this work is to introduce the complex Gaussian Jacobsthal and JacobsthalLucas quaternions and investigate their structures. We obtain the recurrence relations, Binet formulas and generating functions for these quaternions. We also give their Cassini identities by using Binet formulas. Furthermore, we prove some results for these quaternions such as summation formulas.